MAUDE Adverse Event Report: THORATEC CORPORATION THORATEC® HEARTMATE® GOGEAR®, SHOWER BAG; VENTRICULAR (ASSIST) BYPASS

THORATEC CORPORATION THORATEC® HEARTMATE® GOGEAR®, SHOWER BAG; VENTRICULAR (ASSIST) BYPASS
Model Number 104232
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient shower bag was leaking.A warranty replacement was requested.Additional information received: on 31dec2025 from the clinician noted: patient weight 222 lbs.No cause of the leak was identified they were unsure if the bag was replaced and stated the bag would not be returning for evaluation.
 
Additional Manufacturer Narrative
No further info was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: the report of fluid ingress into the heartmate gogear shower bag could not be confirmed as the product was not returned for evaluation.The patient remains ongoing on heartmate 3 left ventricular assist system (lvas) support with no further reported events at this time.The relevant sections of the device history records for heartmate gogear shower bag, lot number 10683149 was reviewed and showed no deviations from manufacturing or quality assurance specifications.The current revision of the instructions for use (ifu) can be found on the eifu page of the abbott website.The heartmate 3 left ventricular assist system (lvas) ifu and the heartmate 3 lvas patient handbook are currently available.Section 8 of the ifu, ¿equipment storage and care¿, and section 6 of the patient handbook, ¿equipment maintenance¿, instruct the user to periodically inspect the wear and carry accessories for damage or wear.These sections further state ¿if an accessory appears damaged or worn, do not use it.Contact the manufacturer with questions or to order a replacement, if needed¿.The ifu and patient handbook also provide instructions on using and assembling the shower bag.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
THORATEC® HEARTMATE® GOGEAR®, SHOWER BAG
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key23980580
Report Number2916596-2025-08347
Device Sequence Number16103604
Product Code DSQ
UDI-Device Identifier00813024011149
UDI-Public(01)00813024011149(10)10683149(11)250203
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number104232
Device Catalogue Number104232
Device Lot Number10683149
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight101 KG